# SDR SWAA2023041214159

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CORROSION ON FWD SHIELD AT WL 156 - RBL 24.75 BS 420+9; BS 420+12.25.<[01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT;[02] RECEIVED NEW SHIELD P/N:143A8126U21 AND LOCATED AND DRILLED AT FCB RBL 24 BETWEEN BS 420 TO BS 440 IAW SRM 51-40-05 AND DWG:143A8126 ID:0011.;[03] EDIT TO CORRECTIVE ACTION 2.  RECEIVED NEW SHIELD P/N:143A8126U21; LOT:1510082-1 AND LOCATED AND DRILLED AT FCB RBL 24 BETWEEN BS 420 TO BS 440 IAW SRM 51-40-05 AND DWG:143A8126 ID:0011;[04] UPDATED STEP 1.;[05] VERIFIED CORRECTIVE ACTION STEPS 2;3 AND 4. TASK CARD COMPLETE.
